Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds
Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1291-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_6_a10,
author = {V. G. Lemlein},
title = {Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds},
journal = {Doklady Akademii Nauk},
pages = {1291--1294},
year = {1961},
volume = {138},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a10/}
}
V. G. Lemlein. Spaces with centre-projective connectivity $(\Gamma^i_{jk},\Gamma_{lm})$ as manifolds. Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1291-1294. http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a10/